# SDR DXTA2016033106218

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 9,378 hours, 6,314 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING HAS A DENT ON BOTTOM OF LE FWD OF OVERWING FUEL CAP.  RT WING HAS LONG DENT RUNNING ABOUT 3 INCHES ALONG A LINE OF RIVETS ON BOTTOM OF LE FWD OF OVERWING FUEL CAP.  CLEANED DAMAGED AREA.  PERFORMED DETAILED VISUAL INSPECTION.  MAPPED DAMAGE.  PERFORMED EDDY CURRENT INSPECTION.  ALL WORK DONE IAW ERO 832704.
